# SDR UIEA9808

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: I, J, A

## Discrepancy

FLT 1327 - ATB - ANC - AFTER TAEKOFF, DOOR OPEN L-1 LIGHT CAME ON.  AIRCRAFT DEPRESSURIZATION CHECKLIST COMPLETED.  ABORTED FLIGHT, FUEL DUMP CHECKLIST COMPLETED.  LANDING UNEVENTFUL.  AFTER LANDING, MAINTENANCE FOUND UPPER AFT CRANK ROLLER CAM BROKEN ON L1 MAIN ENTRY DOOR.  EO 4752A017 ISSUED FOR ONE TIME FLIGHT FROM ANC TO TPE.  TPE MAINTENANCE REPLACED L1 MAIN ENTRY DOOR UPPER AFT CRANK ROLLER CAM ASSY.  DOOR OPERATIONAL CHECKS PER MM 52-11-07 NORMAL.  (M)
